# SDR MASA200800032

- Difficulty date: November 26, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 14,132 hours, 13,443 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 60034017595
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULKHEAD AT FS280.0, LBL9.0 IS CRACKED/CORRODED.
